# SDR CA051107001

- Difficulty date: November 6, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 13,601 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Condition: Cracked
- Location: Tail Rotor
- Component: T/R Pitch, Urocop, 350A33214501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON VISUAL INSPECTION, THERE WAS CORROSION FOUND ON THE INSIDE DIAMETER OF THE INNER STEEL BUSHING.  THE CORROSION WAS REMOVED AND THE CRACKS WERE THEN VISIBLE.  THE CRACKS WERE FOUND RUNNING AXIALLY. THE PITCH LINK WAS REPAIRED IN 2003, AND HAS 804.4 HOURS SINCE REPAIR.
